I have only been on Amytriptaline for a few weeks and when I increased the dose I felt less tired after a few days, but then my energy level plummeted. I think this may happen each time I increase the dose, but only time will tell. I have been taking Tramadol for a spinal problem for some time, I have been reducing the dose slowly but it has never had any effect on my fibro pain. However, a couple of nights ago my legs were causing me pain so I took 1 Tramadol and 1 Paracetamol and it reduced the pain enough for me to get to sleep and I slept for 4 hours and then dropped off again for a few hours. It is OK to take these drugs together, I have a friend who is a very experienced pharmacist and he recommended taking them together if the Tramadol were taking time to be effective. I have repeated this several times now and it is helping me sleep, so I shall continue. Perhaps I have found something that will work for me.
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.